MENU

You are here

Publications

Export 72 results:
Filters: First Letter Of Title is P  [Clear All Filters]
2018
Bertola M, Elias Rebelo JG, Grava T. Painlevé IV Critical Asymptotics for Orthogonal Polynomials in the Complex Plane. Symmetry, Integrability and Geometry. Methods and Applications. 2018 ;14.
Agostinelli D, Alouges F, DeSimone A. Peristaltic Waves as Optimal Gaits in Metameric Bio-Inspired Robots. Frontiers in Robotics and AI [Internet]. 2018 ;5. Available from: https://www.frontiersin.org/article/10.3389/frobt.2018.00099
Michelangeli A, Scandone R. Point-like perturbed fractional Laplacians through shrinking potentials of finite range. SISSA; 2018. Available from: http://preprints.sissa.it/handle/1963/35313
Boscaggin A, Feltrin G, Zanolin F. Positive solutions for super-sublinear indefinite problems: high multiplicity results via coincidence degree. Trans. Amer. Math. Soc. [Internet]. 2018 . Available from: http://urania.sissa.it/xmlui/handle/1963/35264
Boscaggin A, Feltrin G. Positive subharmonic solutions to nonlinear ODEs with indefinite weight. Communications in Contemporary Mathematics [Internet]. 2018 ;20:1750021. Available from: https://doi.org/10.1142/S0219199717500213
Giuliani N, Heltai L, DeSimone A. Predicting and Optimizing Microswimmer Performance from the Hydrodynamics of Its Components: The Relevance of Interactions. SOFT ROBOTICS [Internet]. 2018 ;5:410–424. Available from: https://www.ncbi.nlm.nih.gov/pmc/articles/PMC6094362/
Demo N, Tezzele M, Rozza G. PyDMD: Python Dynamic Mode Decomposition. The Journal of Open Source Software [Internet]. 2018 ;3:530. Available from: https://joss.theoj.org/papers/734e4326edd5062c6e8ee98d03df9e1d
2016
Boscaggin A, Feltrin G, Zanolin F. Pairs of positive periodic solutions of nonlinear ODEs with indefinite weight: a topological degree approach for the super-sublinear case. Proc. Roy. Soc. Edinburgh Sect. A 146 (2016), 449–474. [Internet]. 2016 . Available from: http://urania.sissa.it/xmlui/handle/1963/35262
Fonda A, Garrione M, Gidoni P. Periodic perturbations of Hamiltonian systems. Advances in Nonlinear Analysis. 2016 ;5:367–382.
Arici F, D'Andrea F, Landi G. Pimsner Algebras and Circle Bundles. In: Alpay D, Cipriani F, Colombo F, Guido D, Sabadini I, Sauvageot J-L Noncommutative Analysis, Operator Theory and Applications. Noncommutative Analysis, Operator Theory and Applications. Cham: Springer International Publishing; 2016. pp. 1–25. Available from: https://doi.org/10.1007/978-3-319-29116-1_1
Arici F, Kaad J, Landi G. Pimsner algebras and Gysin sequences from principal circle actions. Journal of Noncommutative Geometry [Internet]. 2016 ;10:29–64. Available from: http://hdl.handle.net/2066/162951
Lorenzi S, Cammi A, Luzzi L, Rozza G. POD-Galerkin Method for Finite Volume Approximation of Navier-Stokes and RANS Equations. 2016 .
Ballarin F, Rozza G. POD–Galerkin monolithic reduced order models for parametrized fluid-structure interaction problems. International Journal Numerical Methods for Fluids. 2016 .
Michelangeli A, Ottolini A. On point interactions realised as Ter-Martirosyan-Skornyakov Hamiltonians.; 2016. Available from: http://urania.sissa.it/xmlui/handle/1963/35195
Feltrin G. Positive solutions to indefinite problems: a topological approach. 2016 .

Pages

Sign in